MAUDE Adverse Event Report: ARTHREX, INC. APOLLORF HOOK, NON-ASPIRATING 90°; ELECTROSURG CUT/COAG DEVICE

ARTHREX, INC. APOLLORF HOOK, NON-ASPIRATING 90°; ELECTROSURG CUT/COAG DEVICE
Model Number APOLLORF HOOK, NON-ASPIRATING 90°
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a hip arthroscopy - labral repair surgery the device failed to adequately ablate tissue.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
APOLLORF HOOK, NON-ASPIRATING 90°
Common Device Name
ELECTROSURG CUT/COAG DEVICE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23084640
Report Number1220246-2025-03919
Device Sequence Number14639734
Product Code GEI
UDI-Device Identifier00888867142572
UDI-Public(01)00888867142572(11)250301(17)300228(10)2411061
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPOLLORF HOOK, NON-ASPIRATING 90°
Device Catalogue NumberAR-9825
Device Lot Number2411061
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Initial Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown